# SDR SIMA200708605

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 4,890 hours, 4,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555005
- Condition: Dented
- Location: Zone 200
- Part time: 4,890 hours, 4,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN AFT OF FRAME 26 AND BETWEEN STRINGERS 20R AND 21R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 51-40-02 AND 53-22-01.  AIRCRAFT RETURNED TO SERVICE.
